UAB Digital Repository of Documents 17 records found  1 - 10next  jump to record: Search took 0.01 seconds. 
1.
31 p, 10.1 MB Trapezoid central configurations / Corbera Subirana, Montserrat (Universitat de Vic. Departament d'Enginyeries) ; Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez-Chavela, Ernesto (UAM-Iztapalapa(México). Departamento de Matemáticas)
We classify all planar four–body central configurations where two pairs of the bodies are on parallel lines. Using cartesian coordinates, we show that the set of four–body trapezoid central configurations with positive masses forms a two–dimensional surface where two symmetric families, the rhombus and isosceles trapezoid, are on its boundary. [...]
2019 - 10.1016/j.amc.2018.10.066
Applied Mathematics and Computation, Vol. 346 (April 2019) , p. 127-142  
2.
13 p, 906.5 KB Newton's method for symmetric quartic polynomials / Campos, Beatriz (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier  (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Vindel, Pura (Universitat Jaume I(Castelló de la Plana). Departament de Matemàtiques)
We investigate the parameter plane of the Newton's method applied to the family of quartic polynomials p_a,b(z)=z^4 az^3 bz^2 az 1, where a and b are real parameters. We divide the parameter plane (a,b) R^2 into twelve open and connected regions where p, p' and p'' have simple roots. [...]
2016 - 10.1016/j.amc.2016.06.021
Applied Mathematics and Computation, Vol. 290 (2016) , p. 326-335  
3.
12 p, 584.1 KB Limit cycles bifurcating from the periodic annulus of the weight-homogeneous polynomial centers of weight-degree 2 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Lopes, Bruno D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; de Moraes, Jaime R. (IBILCE–UNESP(Brazil). Departamento de Matemática)
We obtain an explicit polynomial whose simple positive real roots provide the limit cycles which bifurcate from the periodic orbits of a family of cubic polynomial differential centers when it is perturbed inside the class of all cubic polynomial differential systems. [...]
2016 - 10.1016/j.amc.2015.10.079
Applied Mathematics and Computation, Vol. 274 (2016) , p. 47-54  
4.
9 p, 570.0 KB On the periodic orbit bifurcating from a Hopf bifurcation in systems with two slow and one fast variables / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
The Hopf bifurcation in slow-fast systems with two slow variables and one fast variable has been studied recently, mainly from a numerical point of view. Our goal is to provide an analytic proof of the existence of the zero Hopf bifurcation exhibited for such systems, and to characterize the stability or instability of the periodic orbit which borns in such zero Hopf bifurcation. [...]
2014 - 10.1016/j.amc.2013.12.184
Applied Mathematics and Computation, Vol. 232 (2014) , p. 84-90  
5.
50 p, 625.7 KB Central configurations of the 4-body problem with masses m_1=m_2>m_3=m_4=m>0 and m small / Corbera Subirana, Montserrat (Universitat de Vic. Departament de Tecnologies Digitals i de la Informació) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we give a complete description of the families of central configurations of the planar 4–body problem with two pairs of equals masses and two equal masses sufficiently small. In particular, we give an analytical proof that this particular 4–body problem has exactly 34 different classes of central configurations. [...]
2014 - 10.1016/j.amc.2014.07.109
Applied Mathematics and Computation, Vol. 246 (2014) , p. 121-147  
6.
21 p, 834.7 KB Centers for a class of generalized quintic polynomial differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We classify the centers of the polynomial differential systems in R2 of degree d ≥ 5 odd that in complex notation writes as z˙ = iz + (zz¯)d−5/2 (Az5 + Bz4z¯ + Cz3z¯2 + Dz2z¯3 + Ezz¯4 + Fz¯5), where A, B, C, D, E, F ∈ C and either A = Re(D) = 0, or A = Im(D) = 0, or Re(A) = D = 0, or Im(A) = D = 0.
2014 - 10.1016/j.amc.2014.05.047
Applied Mathematics and Computation, Vol. 242 (2014) , p. 187-195  
7.
9 p, 661.1 KB The symmetric central configurations of the 4-body problem with masses m_1=m_2 m_3=m_4 / Álvarez-Ramírez, Martha (UAM–Iztapalapa(México). Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize the planar central configurations of the 4-body problem with masses m1 = m2 ̸= m3 = m4 which have an axis of symmetry. It is known that this problem has exactly two classes of convex central configurations, one with the shape of a rhombus and the other with the shape of an isosceles trapezoid. [...]
2013 - 10.1016/j.amc.2012.12.036
Applied Mathematics and Computation, Vol. 219 (2013) , p. 5996-6001  
8.
10 p, 368.8 KB A note of the periodic orbits of a kind of Duffing equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rodrigues, Ana (Universidade do Porto(Portugal). Centro de Matemática)
We study the periodic orbits of the modified Duffing differential equation ¨y + ay − εy3 = εh(y, y˙), with a > 0, ε a small parameter and h a C2 function in its variables.
2013 - 10.1016/j.amc.2012.11.087
Applied Mathematics and Computation, Vol. 219 (2013) , p. 8358-8365  
9.
12 p, 379.5 KB Global phase portraits of a SIS model / Oliveira, Regilene D. S. (Universidade de Sâo Paulo(Brazil). Departamento de Matemática) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the qualitative theory of ordinary differential equations, we can find many papers whose objective is the classification of all the possible topological phase portraits of a given family of differential system. [...]
2013 - 10.1016/j.amc.2012.10.090
Applied Mathematics and Computation, Vol. 219 Núm. 9 (2013) , p. 4924-4930  
10.
7 p, 316.2 KB On the dynamics of a class of Kolmogorov systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Salhi, Tayeb (Université de Bordj Bou Arréridj(Algeria). Departement de Mathématiques)
2013 - 10.1016/j.amc.2013.09.017
Applied Mathematics and Computation, Vol. 225 (2013) , p. 242-245  

UAB Digital Repository of Documents : 17 records found   1 - 10next  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.